# SDR SWIA201126726

- Difficulty date: July 7, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 21,080 hours, 16,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EMERGENCY EXIT LIGHT IS OUT.  (FLT 5418)  RELAMPED EMERGENCY LIGHT.
